# SDR UALA2013042502881

- Difficulty date: April 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,098 hours, 27,256 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD COAT CLOSET EMERGENCY LIGHT MISSING.  INSTALLED EMERGENCY LIGHT  PER DWG 15F6889-504 AND WD33-51-21 AND AMM 25-27-01 AND OPS GOOD.
